stomach always upset
Hi, I was recently diagosed with a triple neg stage 3 cancer. Successfully removed with clear margins, but pathology showed, particularly aggressive. Just had first 2 chemo treatments of doxyrubicin/cyclophosphamide, having 4 fortnightly sessions, followed by 12 weekly sessions of paclitaxel. Then 3 months of radiation therapy. Finding that I have a multitude of side effects, but the one that is causing me the most trouble is my stomach. I take a daily pantoproprazole tab for reflux, and often an anti nausea tab as well. I find that I either have no appetite because my stomach just feels gross all the time, or I am then starving, and feel like my stomach is eating itself. I try to eat small amounts frequently, but the symptoms never let up. I've tried various foods, but wondering if anyone has found anything in particular to ease that "unwell" feeling. I have read so much contradicting information about what to eat and what to avoid, that my head is in a spin.
Hey! You will be signed out in 60 seconds due to inactivity. Click here to continue using the site.